# SDR SWIA202156284

- Difficulty date: January 19, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT RBL12 FWD OF FS280 IS CRACKED    (C-CHECK) RO 2/13/2021   REMOVED, REPLACED AND INSTALLED NEW FLOOR SUPPORT ANGLE AT RBL 12  FWD OF FS 280.00 REF CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-06-001-001-A01 AND DWG. NO. CC670-33199 REV. -B.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
